Jump to content
CrazyBoards.org

Sexual Dysfunction on geodon ? Prolactin issues?


Recommended Posts

geodon gave me anhedonia really bad.  That's not the same as sexual side effects, but if you can't feel any pleasure from anything, even sex isn't fun.  i eventually had to quit geodon because of the anhedonia made me feel suicidal.  risperdal did give me bad sexual side effects, but all of the other antipsychotics i was on affected me somewhat except for fluphenazine i think.  but i can't remember for sure.  i might have been off all psyche meds at that point. 

Link to comment
Share on other sites

Hy clinic,

Hey

 

Is sexual side effects common with geodon ? Anybody got decreased libido or gynecomastia from it ? I wanted to try geodon but I'm afraid if it might give me sexual side effects specialy gynecomastia.

I was never prescribed Geodon, I heard it doesn't increase the apetite as much as let's say, Quetiapine, so I might be on it someday, but let me tell my experience with Risperidone that is famous for increasing prolactin levels and even related to prolactinoma and those worries of yours.

Until now I have used Risperidone twice in my life, I think it's really helpful with delusions but I'm also worried about gynecomastia and sometimes worried about my libido.

As you probably know, increase of prolactin is related to male sexual dysfunction and the decrease of our male libido, also, prolactin levels can even make males producing milk, scary huh?

While on Risperidone I experienced a libido change, I can't say a thing about  sexual dysfunction, I guessed I could be aroused if it come down to sex but I really lost interest in pursuing sexual activities, it switched back as I stopped the medicine and it changed fairly quickly, just a few days my libido went back to normal, maybe because the short extension of my treatment.

I had gynecomastia checked by different professionals and they all come the conclusion that it was just because I was overweighted, I wasn't obese but until now I think it's just not proportional how I storage fat in this area, this always affected me, so I worry about drugs that are related to gynecomastia.

I started gym, "pumping iron" and doing a lot of cardio at beginning, I dedicated exercising my chest area more than my arms, besides the joy that I had doing bench press and it's variations, I tried to convert storage fat of my chest in muscle tissues and worked, as I lost my weight my breast got smaller and harder I was proud but I quit gym after a while, so I guess the doctors were right I didn't have gynecomastia.

Years passed without gym, I got thin while not having a diagnosis, my breasts area reduced it's fat and also muscle tissue but even thin I had a little bit of fat on the area, I guess a little bit more than usual, but wasn't really as bad as it was while overweighted, I think it looked like I was a normal fit, maybe my figure was of someone who pumped light weights.

The point is, now I'm overweighted again, I can atribute this to a lot of factors including meds and for me it looks like gynecomastia so I'm trying not to use meds that can cause it. I'm trying to adjust my med combination and going back to the healthy track, but I can say, with prolactin levels up I get my libido down and my worries up about gynecomastia.

I hope it helps you out and if your have doubts maybe you can check with some specialist if you have or are developing gynecomastia.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...